# SDR VJ9800614

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 65554788
- Condition: Corroded
- Location: L-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL.  THE L-2 DOOR BOTTOM FRAME WAS FOUND WITH CORROSION.   CORROSION WAS OUT OF LIMITS IAW B737 SRM.  REMOVED THE GATE AND INSTALLED IAW  B737 SRM 51-30-2, 51-30-5 AND 52-00-2.
